MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; MBO-SWABSTCK, BENZOIN TINCTURE, 1/PK, ST

MEDLINE INDUSTRIES LP; MBO-SWABSTCK, BENZOIN TINCTURE, 1/PK, ST
Catalog Number APLS1106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Skin Inflammation/ Irritation (4545)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that on 10/18/23, within three days of use the patient developed a "violent dermatitis" it was reported that oral steroids and antibiotics were required due to the incident as well as wound care due to wound dehiscence.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Within three days of use the patient developed a "violent dermatitis.

Common Device Name
MBO-SWABSTCK, BENZOIN TINCTURE, 1/PK, ST
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield 
MDR Report Key18453405
Report Number1417592-2024-00007
Device Sequence Number15186266
Product Code NEC
UDI-Device Identifier00618407611066
UDI-Public00618407611066
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAPLS1106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown